A1 Journal article (refereed)
On the existence of strongly regular families of triangulations for domains with a piecewise smooth boundary (1999)


Korotov, S., Neittaanmäki, P., & Krizek, M. (1999). On the existence of strongly regular families of triangulations for domains with a piecewise smooth boundary. Applications of Mathematics, 44 (1), 33-42.


JYU authors or editors


Publication details

All authors or editors: Korotov, Sergey; Neittaanmäki, Pekka; Krizek, Michal

Journal or series: Applications of Mathematics

Publication year: 1999

Volume: 44

Issue number: 1

Pages range: 33-42

Publication language: Unknown

Open Access: Publication channel is not openly available


Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-13-10 at 21:45